Alert archive / New Jersey / Areal Flood Warnings in 2018
Areal Flood Warning 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Feb 12, 2018, 4:57 AM EST for Burlington County, New Jersey. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 12, 2018, 4:57 AM EST (09:57 UTC)
- Expired
- Feb 12, 2018, 9:00 PM EST
- In force
- 16 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Burlington County, NJ
The radar
The Philadelphia radar (KDIX), 17 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 10.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 646 m²/s²
- 0-3 km storm-relative helicity
- 654 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
465 WGUS41 KPHI 120957 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 457 AM EST MON FEB 12 2018 NJC005-121400- /O.NEW.KPHI.FA.W.0005.180212T0957Z-180212T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Burlington NJ- 457 AM EST MON FEB 12 2018 The National Weather Service in Mount Holly NJ has issued a * Flood Warning for Small Streams in... Central Burlington County in southern New Jersey... * Until 900 AM EST * At 453 AM EST, runoff from 2 to 4 inches of rain that fell on Sunday has resulted in continued rises along the Rancocas Creek. The North Branch of the Rancocas is up to 4.70 feet as of 4:30 am, and is projected to exceed its flood stage of 5.0 feet going through this morning. * Some locations that could experience flooding include... Browns Mills and Fort Dix. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Please report flooding to your local law enforcement agency when you can do so safely. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. && LAT...LON 3999 7458 3993 7457 3993 7465 3999 7465 $$ MPS
4 follow-up statements
209 WGUS81 KPHI 121039 FLSPHI Flood Statement National Weather Service Mount Holly NJ 539 AM EST MON FEB 12 2018 NJC005-121400- /O.CON.KPHI.FA.W.0005.000000T0000Z-180212T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Burlington NJ- 539 AM EST MON FEB 12 2018 ...A FLOOD WARNING FOR SMALL STREAMS REMAINS IN EFFECT UNTIL 900 AM EST FOR CENTRAL BURLINGTON COUNTY... At 538 AM EST, the Greenwood Branch of the Rancocas Creek at New Libson is at 4.85 feet and continues to rise and will exceed its flood stage of 5 feet as the morning progresses. This is due to runoff of the 2 to 4 inches of rain that fell on Sunday. Some locations that could experience flooding include... Browns Mills and Fort Dix. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Please report flooding to your local law enforcement agency when you can do so safely. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. && LAT...LON 3999 7458 3993 7457 3993 7465 3999 7465 $$ MPS
233 WGUS41 KPHI 121356 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 856 AM EST MON FEB 12 2018 NJC005-121800- /O.EXT.KPHI.FA.W.0005.000000T0000Z-180212T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Burlington NJ- 856 AM EST MON FEB 12 2018 The National Weather Service in Mount Holly NJ has extended the * Flood Warning for Small Streams in... Central Burlington County in southern New Jersey... * Until 100 PM EST * At 854 AM EST, the Greenwood Branch of the Rancocas Creek at New Lisbon was at 5.21 feet and was rising. Flood stage is 5.0 feet. Flooding is likely on Greenwood Bridge Road. * Some locations that could experience flooding include... Browns Mills and Fort Dix. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. && LAT...LON 3999 7458 3993 7457 3993 7465 3999 7465 $$ Kruzdlo
699 WGUS41 KPHI 121726 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 1226 PM EST MON FEB 12 2018 NJC005-122200- /O.EXT.KPHI.FA.W.0005.000000T0000Z-180212T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Burlington NJ- 1226 PM EST MON FEB 12 2018 The National Weather Service in Mount Holly NJ has extended the * Flood Warning for Small Streams in... Central Burlington County in southern New Jersey... * Until 500 PM EST * At 1225 PM EST, the Greenwood Branch of the Rancocas Creek at New Lisbon was at 5.48 feet and was rising. Flood stage is 5.0 feet. Flooding is likely on Greenwood Bridge Road. * Some locations that could experience flooding include... Browns Mills and Fort Dix. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. && LAT...LON 3999 7458 3993 7457 3993 7465 3999 7465 $$ Kruzdlo
828 WGUS41 KPHI 122110 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Mount Holly NJ 410 PM EST MON FEB 12 2018 NJC005-130200- /O.EXT.KPHI.FA.W.0005.000000T0000Z-180213T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Burlington NJ- 410 PM EST MON FEB 12 2018 The National Weather Service in Mount Holly NJ has extended the * Flood Warning for Small Streams in... Central Burlington County in southern New Jersey... * Until 900 PM EST * At 409 PM EST, the Greenwood Branch of the Rancocas Creek at New Lisbon was at 5.62 feet and was rising. Flood stage is 5.0 feet. Flooding is likely on Greenwood Bridge Road. * Some locations that could experience flooding include... Browns Mills and Fort Dix. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flood Warning means that flooding is imminent or occurring. All interested parties should take necessary precautions immediately. && LAT...LON 3999 7458 3993 7457 3993 7465 3999 7465 $$ Kruzdlo
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Feb 12, 3:53 AM EST, 1 hour 4 minutes earlier.
Area forecast discussion, Feb 12, 3:53 AM EST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
353 AM EST Mon Feb 12 2018
.SYNOPSIS...
A cold front over the area continues to move south today as
high pressure builds in from the west. That high passes through
the region Tuesday and drifts out to sea Tuesday night. Behind
the departing high, a warm front approaches from the south
Tuesday night and lifts north through the region on Wednesday.
Low pressure passes north of the region Thursday, and this drags
a cold front through the region late Friday. High pressure
passes through the region next weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
00z objective upper-air analysis indicates a 175-kt 250-mb jet
streak from the Great Lakes northward into Ontario and Quebec on
the downstream side of a trough stretching from central Canada
south- southwest into the Front Range and adjacent central
plains of the U.S. A 500-mb jet streak was lifting northeastward
across the Eastern Seaboard, with several embedded
perturbations generating focused lift to initiate several rounds
of rain and embedded convection. A very strong 850-mb jet was
straddling the coast from the Mid-Atlantic northeastward, with
continued low-level warm/moist advection in advance of a cold
front progressing through the urban corridor at 07z. Frontal
lift was generating a band of showers from New Brunswick to the
northern tip of Delaware Bay at that time. Meanwhile, another
perturbation was generating more widespread rain in southern
Delmarva, far southeast New Jersey, and the offshore Atlantic
waters.
The main concern this morning is with this more widespread
precipitation to the south. The HRRR and NAM Nest indicate this
will expand westward with time as the perturbation moves
northeastward to the coastal Mid-Atlantic this morning, and lift
increases as a second jet streak in the upper levels
strengthens over southern New England (aiding in right-entrance
region upper-level divergence). There is general agreement this
precip expansion makes it as far west as the urban corridor, but
given the current frontal position (which is a little ahead of
schedule), this might be too aggressive. Nevertheless, the solid
agreement amongst the hi-res simulations necessitates expanding
PoPs westward from 09Z to 15Z generally along and southeast of
I-95. Fortunately, QPF is around or below a quarter inch, so not
expecting any additional flooding problems.
Winds are switching to the northwest across the area, and
temperatures are beginning to fall. Temps will likely crash
15-20 degrees in the next 3-5 hours (except perhaps delayed in
southern Delmarva and southeast NJ) as cold advection sweeps
into the region. Once the initial plunge sets in, temperatures
will struggle to rebound this afternoon, and the current
forecast has nearly steady temperatures after mid-morning. Winds
may also gust to around 20-30 mph at times, especially this
morning.
Skies should make the slow clearing process later today from
northwest to southeast, but with so much surface moisture
around, I cannot help but wonder if models are too aggressive
with this process (or may be underdoing mixing-layer parcel
saturation). The far southern CWA may be stuck in clouds and
possibly some on-and-off rain most of the day, and have
increased/prolonged PoPs in far southern Delaware and far
southeast New Jersey into early afternoon, which may not be long
enough given the somewhat slower look the GFS is exhibiting.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
A rather strong surface high moves through the Great Lakes
region tonight, and north flow on the east side of the high will
allow much colder air to filter into the area. Winds will
decrease tonight as the pressure gradient relaxes, and with
mostly clear skies expected after dark, temperatures will drop
quickly. Forecast lows are near or below freezing everywhere
tonight, which will come as quite a shock to the areas that
received 60+ degree temperatures on Sunday.
Bias correction analysis during the past several post-
frontal/clear-sky nocturnal regimes suggests statistical
guidance has a rather marked warm bias. Combined with the
gradual trend downward in statistical guidance the past few
days, I went below consensus guidance tonight, knocking our
previous forecast lows and hourly temperatures down a couple
degrees.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Overview: In general, zonal flow in the mid and upper levels
will keep Arctic air bottled up to the north. Although several
cold fronts will pass through the region during this time, any
cold airmass behind each front will be transient, and only
several degrees below seasonal norms. Otherwise, temperatures
through the Long Term will be above normal.
High pressure will be centered just north of the region
Tuesday, and then moves offshore Tuesday night. Temps will run
several degrees below normal, topping off in the upper 30s to
around 40 during the day, and then drops into the 20s and low
30s Tuesday night. With the high offshore, warm front develops
south of the region and lifts north late Tuesday night into
Wednesday morning. Though models not showing much in the way of
PoPs/QPF, there still could be some overunning precip developing
out ahead of the approaching warm front. Will generally carry
slight chance PoPs Tuesday night and Wednesday, but confidence
on precip during this time is low. What could become an issue is
if precip develops out ahead of the warm front Tuesday night,
model soundings indicate potential for freezing rain Tuesday
night and Wednesday morning. Although not expecting much more
than a couple of hundredths of an inch of QPF, if it falls as
freezing rain, even trace amounts of freezing rain could cause
problems for the Wednesday morning commute. With passage of warm
front Wednesday, temps soar well into the 40s and 50s.
From there, high pressure establishes itself over the Southeast
U.S. for the midweek period, and as that high slowly drifts
east and offshore, another warm front lifts north Wednesday
night and Thursday. As it does, it looks to interact with some
midlevel shortwave energy moving in from the west, and rain is
likely Wednesday night. Front may not be through region until
Thursday afternoon, but once it does, 850 mb temps rise, along
with heights and thicknesses, and highs on Thursday look to top
off in the 50s north and west of the Fall Line, and otherwise in
the 60s. There should be a break in the precip around midday
Thursday as well.
Upper trough then digs into the western U.S. towards the end of
the week, and surface low pressure and a cold front develop out
ahead of this trough. This system pushes east by Friday. Main
question is timing of the passage of this system. If cold front
holds off until late Friday/Friday night, it is possible for
highs on Friday to be even warmer than Thursday. However,
confidence is low on frontal passage timing. Precip likely
sometime Thursday night through Friday with the approach and
passage of this system. Either way, highs on Friday should stay
well above normal, and at least in the 50s, though cannot rule
out highs in the 60s for at least parts of the area. Record
highs on Thursday and Friday should be safe, but will keep an
eye on them just in case.
Front will be through sometime Friday night, and then another
shot of near to just below normal seasonal temperatures on tap
for Saturday with highs generally in the 30s as high pressure
builds in from the west. But once again, this seems to be a
transient high, as it moves offshore fairly quickly on Sunday,
and return flow brings a return to above normal temps for the
start of the new week.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Rest of tonight...Frontal passage is occurring at this time,
with MVFR CIGs improving to VFR after frontal passage. Light
rain will likely occur for the next couple of hours off and on
at MIV/ACY and may affect the Philly terminals through 12Z or
so, though chances are not particularly high. For now, kept
mention out of the Philly area TAFs, but amendments may be
required if radar trends to our southwest continue. Winds
becoming northwest 7 to 15 kts and potentially gusty (around 20
kts). Low confidence.
Monday...Some VFR CIGs 4000-7000 feet may persist at the
terminals through the morning, especially at MIV/ACY, but CIGs
should scatter/lift gradually during the day. Northwest winds 10
to 15 kts with occasional gusts to 20 kts or so, especially at
the Philly terminals, ACY, and MIV. Moderate confidence.
Monday night...Predominantly VFR with light northwest winds.
High confidence.
Outlook...
Tuesday...VFR. Variable winds 5 kt or less. High confidence.
Tuesday night...Generally VFR, but MVFR conditions possible in
patchy -RA/-FZRA/fog. Light and variable winds. High confidence
on winds, low confidence on precip.
Wednesday...Generally VFR, but brief MVFR conditions possible
in the morning in patchy -FZRA/-RA/fog. Winds become SW less
than 10 kt. High confidence on winds, low confidence on precip.
Wednesday night through Friday...MVFR or lower conditions in
rain, mainly Wednesday night, and then again Thursday night and
Friday. SW winds 5-10 kt Wednesday night and Thursday become NW
10-20 kt on Friday. Moderate confidence.
&&
.MARINE...
Small craft advisory expired at 2 am for Delaware Bay. Winds
may pick up briefly as they switch to northwest after the cold
front passes during the next few hours, but this will be short-
lived and does not warrant extending the advisory at this time.
Dense fog advisory will expire at 4 am for the New Jersey
coastal waters, as the cold front is now approaching the area
and fog should dissipate rapidly.
Winds have dropped generally below advisory criteria on the
Atlantic waters, but seas will remain at or above 5 feet most of
today. Then, north winds will increase tonight, with gusts
around 25 kts possible through the overnight hours. As a result,
extended the small craft advisory through 6 am Tuesday.
Rain will continue this morning but should begin to push well
offshore by mid afternoon. Visibility restrictions remain
possible in the steadier rainfall.
Outlook...
Tuesday through Wednesday...Winds and seas will remain below
SCA criteria. High confidence.
Wednesday night through Friday...Reduced VSBY in rain and fog,
along with SCA conditions possible on at least the ocean waters.
&&
.HYDROLOGY...
For the latest river forecasts, visit the AHPS web site at:
https:/water.weather.gov/ahps2/index.php?wfo=phi
Flooding continues to subside, but there are still some of the
rivers and streams across New Jersey that are elevated and above
flood stage. Flooding should slowly subside throughout the day,
but with additional showers moving across southeast New Jersey,
that could keep some of the rivers elevated through at least
this morning.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Dense Fog Advisory until 4 AM EST early this morning for
ANZ450>453.
Small Craft Advisory until 6 AM EST Tuesday for ANZ450>455.
&&
Synopsis...MPS
Near Term...CMS
Short Term...CMS
Long Term...MPS
Aviation...CMS/MPS
Marine...CMS/MPS
Hydrology...MPSHazardous weather outlook, Feb 12, 4:08 AM EST, 49 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 408 AM EST Mon Feb 12 2018 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-130915- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 408 AM EST Mon Feb 12 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-130915- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 408 AM EST Mon Feb 12 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. CMS
In the hours before
Local storm report, Feb 11, 11:26 PM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1126 PM EST SUN FEB 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLOOD KEASBEY 40.52N 74.30W
02/11/2018 MIDDLESEX NJ DEPT OF HIGHWAYS
FLOODING ON US HIGHWAY 9 NEAR STATE HIGHWAY 440.
MULTIPLE LANES CLOSED.
&&
EVENT NUMBER PHI1800041
CMSLocal storm report, Feb 11, 11:30 PM EST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1130 PM EST SUN FEB 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM FLOOD CHURCH HILL 39.14N 75.99W
02/11/2018 QUEEN ANNE'S MD DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 19 BETWEEN STATE HIGHWAY 213
AND NEW STREET. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1800042
CMSLocal storm report, Feb 12, 12:40 AM EST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1240 AM EST MON FEB 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLOOD LOCHWOOD ESTATES 40.23N 75.40W
02/11/2018 MONTGOMERY PA DEPT OF HIGHWAYS
FLOODING ON STATE HIGHWAY 73 BETWEEN BRIDGE ROAD AND
CHURCH ROAD. ALL LANES CLOSED.
&&
EVENT NUMBER PHI1800043
CMSSpecial weather statement, Feb 12, 1:09 AM EST, 3 hours 48 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 109 AM EST Mon Feb 12 2018 NJZ008>010-PAZ101-103-105-121000- Morris-Hunterdon-Somerset-Western Chester-Western Montgomery- Upper Bucks- Including the cities of Morristown, Flemington, Somerville, Honey Brook, Oxford, Collegeville, Pottstown, Chalfont, and Perkasie 109 AM EST Mon Feb 12 2018 ...Patchy dense fog through the overnight hours... Patchy dense fog is developing in the northwest suburbs of Philadelphia northeastward into portions of northern New Jersey. Local visibilities may be reduced to a quarter mile or less at times. Use caution traveling, as severe reductions in visibility may be encountered at times. Use low-beam headlights, and maintain extra distance from other vehicles. CMS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 10:34 PM EST | Areal Flood Warning | PHI | Burlington | 10 hr |
| Feb 12, 8:40 AM EST | Areal Flood Warning | PHI | Burlington | 12 hr |
Nearby
Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.